MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 0 DEG X3 INSERT 28A; prosthesis, hip, semi-constrained, metal/polymer, porous uncemented

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 0 DEG X3 INSERT 28A; prosthesis, hip, semi-constrained, metal/polymer, porous uncemented
Catalog Number 723-00-28A
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 05/05/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.
 
Event or Problem Description
The following information was provided: as per pss case: the patient has a size 42mm trident 2 cluster cup with an 28mm insert, patient needs to be converted to a constrained liner for an a liner.Had a total hip replacement with a 42mm cup.The patient has instability, and the cup looks to be well fixed.Need a constrained liner to address the instability.Right side.

Brand Name
TRIDENT 0 DEG X3 INSERT 28A
Common Device Name
prosthesis, hip, semi-constrained, metal/polymer, porous uncemented
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
Stryker Orthopaedics-Mahwah
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
anna ryan
raheen business park
limerick, FL NA
EI   NA
+353()61498200
MDR Report Key25302815
Report Number0002249697-2026-00448
Device Sequence Number9517755
Product Code LPH
UDI-Device Identifier07613327296969
UDI-Public07613327296969
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K182468
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number723-00-28A
Device Lot NumberMD5H7L
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/05/2026
Supplement Date Received by Manufacturer08/28/2026
Initial Report FDA Received Date05/27/2026
Supplement Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age17 YR
Patient SexFemale